# SDR SWAA2013010211036

- Difficulty date: December 15, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN BS 277 AND BS 294.5 AND STR 14R IN FWD PAX CABIN.  REPLACED WEB LOCATED BETWEEN BS 277 AND BS 294.5 AND STR 14R IN FWD PAX CABIN IAW B737-300 SRM 51-10-02 ITEM 8, SRM 51-40-02 AND DWG
